# SDR AALA201905219013

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 51,960 hours, 31,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2589
- Condition: Faulted
- Location: Cabin
- Part time: 51,952 hours, 31,102 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT LEFT FAULT. MAINTENANCE REPLACED POWER SUPPLY UNIT PER AMM 33-51-38.
